I woke up last week to find two quarter size bruises on the inner part of my upper arm, they are about 3 inches apart from each other. This morning I noticed another bruise just under the first two, but this one seems to be in a straight line about 2 inches long. All three bruises are noticeable. I don't remember bumping into anything or hitting that part of my arm. The only medication I am on right now is Ibuprofen 600mg. Can anyone help me figure out why I am waking up with bruises on my arm?
Ibuprofen, if you perform your due diligence and search the web, can cause abnormal bruising. Other medications can cause this as well, in addition to alcohol consumption. Ibuprofen is a "non steroidal anti-inflammatory" - that classification of medications, although many over the counter, can sometimes create problems for some people for a variety of reasons.
I don't think you have anything to loose to talking to your doctor about this and discussing pain medications that won't complicate anything for you.
Are you sure that they are bruises, and not just spots that appear to be bruises? Although ibuprofen does not thin the blood the same way aspirin does, it could potentially be thinning your blood to an extent that could cause mild bruising even at the slightest bump... However if they aren't bruises and just spots that look identical to bruises that could be a totally different issue altogether.. Hope this helped! Please respond if I didn't give u what you were lookin for nd give me some more info.. ThAnk you
hi my 2 month old keeps gettig line like bruses on her legs and arms and little spot like bruses under her neck at first i thort my 2 year old may have bumped her but this is the 4th time know and my 2 year old want there 3 of the times one was after her fist jabs and check up but it want there at doc and when we got home a big strait bruse down her arm thay only stay for a few days then thay are gone as fast as thay came i am so worried all thow this in not exacly the same as what u are saying yours are like my lil girl isant on any meds and thay dont seen painfull when u touch them i am so worried and confused i am taking her docs to moz to see what he says will keep u posted may help u if he find a caurse
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.